# SDR ASAA2017110522436

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 9,513 hours, 3,110 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APU START MAINT LIGHT ILLUMINATED. ACFT GROUNDED.  CHECKED APU OIL LEVEL,  LEVEL FULL. STARTED APU, NO LIGHT ON. ACCOMPLISHED FIM 49-90, 804, STEP E 92 0B.  APU SOFTWARE READS 491A-TUS-A51-000. MAINT LIGHT FOR LOG IS SET TO ON. ACCOMPLISHED IAW AMM 49-61-00-040-801. SET LOG LIGHT TO OFF AS REQUIRED. STARTED AND RAN APU, NO LIGHT ON. PERFORMED BITE CHECK, NO FAULTS NOTED.
